# SDR A6WA201305064203

- Difficulty date: May 3, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 24,316 hours, 23,641 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Failed
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AT ROTATION, DURING T/O, RECEIVED WOW INPUT CAUTION FOLLOWED BY WOW OUTPUT CAUTION + WOW OUTPUT FAIL STATUS + PROX SYS FAULT STATUS MSG'S.  UPON LANDING RECEIVED NUMEROUS OTHER CAUTION + STATUS FAULT MSG'S.  QRH C/W AND NWS INOP CAUTION MSG.  INSPECTED MLG AND DOOR HARNESSES FOUND PSEU FAILED "NO COM".  REMOVED AND REPLACED PSEU PER AMM 32-62-01 OPS CHECK GOOD.  MC SEE LP 242378/4 ALSO REPLACED CARGO DOOR HARNESS AS A PRECAUTIONARY MEASURE.
